# SDR CSXA01CL110

- Difficulty date: May 17, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 602EN16
- Condition: Broken
- Location: Nlg Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3135 THE CREW REPORTED ON APPROACH TO CLEVELAND AFTER GEAR EXTENSION, HAD NO GREEN DOWN AND LOCKED LIGHT FOR THE NOSE GEAR.  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND A BROKEN WIRE FOR THE NOSE GEAR ACTUATOR DOWN POSITION SWITCH.  THE SWITCH WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
